# SDR AALA202311292555

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 42,184 hours, 17,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT WAS NOT GROUNDED: CABIN FORWARD JUMPSEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FORWARD CABIN JUMPSEAT FLASHLIGHT AND PERFORMED FLASHLIGHT CHECK. PER AMM 25-64-00.
